Journal of Statistical Physics

, Volume 22, Issue 1, pp 59–64 | Cite as

Correlation inequalities for antiferromagnets

  • S. B. Shlosman
Articles
  • 29 Downloads

Abstract

We prove several correlation inequalities for a class of antiferromagnets with pair interaction and arbitrary fields. To do this we use the Ginibre-Percus method of double variables.

Key words

Correlation inequalities antiferromagnetic systems arbitrary fields Ginibre-Percus method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. S. Sylvester,J. Stat. Phys. 15:327 (1976).Google Scholar
  2. 2.
    J. L. Lebowitz and A. Martin-Löf,Comm. Math. Phys. 25:276 (1972).Google Scholar
  3. 3.
    J. L. Lebowitz and E. Presutti,Comm. Math. Phys. 50:195 (1976).Google Scholar
  4. 4.
    J. L. Lebowitz,Comm. Math. Phys. 28:313 (1972).Google Scholar
  5. 5.
    G. C. Hegerfeld,Comm. Math. Phys. 57:259 (1977).Google Scholar
  6. 6.
    S. B. Shlosman, Correlation Inequalities and their Applications. A Review, inItogi Nauki, SeriesProbability Theory. Mathematical Statistics. Theoretical Cybernetics, Vol. 16 (VINITI, Moscow, 1978) (in Russian).Google Scholar
  7. 7.
    J. L. Lebowitz, inMathematical Problems in Theoretical Physics (Lecture Notes in Physics, No. 80, Springer Verlag, 1978), pp. 68–80.Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • S. B. Shlosman
    • 1
  1. 1.Institute of Information Transmission ProblemsAcademy of SciencesMoscowUSSR

Personalised recommendations